Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC FIELDER XT; GUIDE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC FIELDER XT; GUIDE WIRE
Catalog Number
AGP140302
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
04/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Wire became caught on the end of the support catheter and fractured a piece of the wire inside the tibial artery.Provider believed more damage would be done trying to get the piece of wire out.Wire was left in place with normal flow around it.
New Search
Submit an Adverse Event Report
Brand Name
FIELDER XT
Common Device Name
GUIDE WIRE
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
19383675
Report Number
3004718255-2024-00329
Device Sequence Number
15221895
Product Code
DQX
UDI-Device Identifier
04547327072861
UDI-Public
(01)04547327072861(17)260731(10)230803A211
Combination Product (Y/N)
N
Initial Reporter State
OH
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
05/23/2024
Report Date
(Section F)
05/23/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
07/31/2026
Device Catalogue Number
AGP140302
Device Lot Number
230803A211
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
04/29/2024
Device Age
7 MO
Event Location
Hospital
Date Report to Manufacturer
05/23/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
85 YR
Patient Sex
Female
Patient Weight
54 KG
Date Report Sent to FDA
05/23/2024